# SDR ASAA2017090421798

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 39,758 hours, 11,807 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON GROUND. GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH. FMCS RESTORED NORMAL.
